Items where Author is "Hausmann, Axel"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Nazymbetova, Gulzhan Sh. and Hausmann, Axel and Yelikbayev, Bakhytzhan K. and Taranov, Bagdavlet T. (2016) Ecological-faunistic Review of the Geometrid Moths (Lepidoptera, Geometridae) of Northern Tien-Shan Mountains. ACTA ZOOLOGICA BULGARICA, 68 (2). pp. 191-198. ISSN 0324-0770

This list was generated on Thu Sep 21 12:58:50 2017 +06.